# SDR UPS02239021

- Difficulty date: July 26, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT MLG BEAM SWING LINK BOLT HOLE HAS MECHANICAL DAMAGE.  REPAIR CARRIED OUT IAW SMRO EO 2002-040-004 UPS ENGINEERING FILE 727-57-20059.
